Linearization of Nested and Overlapping Precedence in Multiple Reduplication

DSpace/Manakin Repository

Linearization of Nested and Overlapping Precedence in Multiple Reduplication

Citable link to this page

. . . . . .

Title: Linearization of Nested and Overlapping Precedence in Multiple Reduplication
Author: Fitzpatrick, Justin; Nevins, Andrew Ira

Note: Order does not necessarily reflect citation order of authors.

Citation: Fitzpatrick, Justin and Andrew Nevins. 2004. Linearization of nested and overlapping precedence in multiple reduplication. University of Pennsylvania Working Papers in Linguistics 10(1): 75-88.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Published Version: http://ling.upenn.edu/papers/v10.1-contents.html
Other Sources: http://www.people.fas.harvard.edu/~nevins/fitzpatrick-nevins04.pdf
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3743799

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7587]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters